# SDR CALA2014042190887

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE STAB FWD CUT OUT SKIN FOUND CHAFED IN 2 PLACES UNDER BANANA PANEL APPROX STATION 1737 STRINGER 19 - 20L.  REMOVED DAMAGED SECTION & REPAIRED IAW SRM 53-80-01 REPAIR 3 DT VI & DWG 148T7321.
